# SDR REXA201000191

- Difficulty date: October 4, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 18,469 hours, 16,343 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE IN FLIGHT NOSE GEAR DID NOT COME UP WHEN SELECTED.  RAN QRH GEAR CAME UP WITH PUMPS ON, GEAR CAME DOWN NORMALLY.  FLT--3677 STA--MBS EMP--1 C/W PA 05-018A.  FOUND NO DEFECT. FOUND PSEU CODES S22 DOWN FAR, S30 DOWN FAR, S31 DOWN FAR, S32 DOWN FAR, DI 14 DOWN ON.  THIS CLEARS WO 289973.
